# SDR USAA2012041600031

- Difficulty date: April 15, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 36,788 hours, 16,311 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: 7420
- Condition: Low Pressure
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER LOW PRESSURE IN LAV 'E' TRASH CONTAINER.  REPLACED LAV TRASH CONTAINER FIRE EXTINGUISHER IN LAV 'E'.
